# SDR AU510002037

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: S160T400510
- Condition: Disintegrated
- Location: Nr 6 Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR NR 6 BRAKE ROTOR DISINTEGRATED.
